MathSciNet Relay Station
MathSciNet bibliographic data
MR1473667 (98j:47038) 47A63 (47B15)
Furuta, Takayuki; Wang, Derming A decreasing operator function associated with the Furuta inequality. Proc. Amer. Math. Soc. 126 (1998), no. 8, 2427–2432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement